On Relation between Reliability and Topology of Starred Polygon with Redundant Nodes

Chang CHEN  Yoshihiro TAKADA  Tohru KIKUNO  Koji TORII  

IEICE TRANSACTIONS (1976-1990)   Vol.E73   No.11   pp.1782-1784
Publication Date: 1990/11/25
Online ISSN: 
Print ISSN: 0000-0000
Type of Manuscript: Special Section LETTER (Special Issue on 1990 Autumn Natl. Conv. IEICE)
Category: Graphs and Networks

Full Text: PDF(185KB)>>
Buy this Article

This letter discusses a relation between reliability and network topology of starred polygon with redundant nodes. Each node of starred polygon is augmented by a spare node, and the degree of survivability is newly defined to evaluate reliability. The main result presents three special topologies of starred polygon with redundant nodes that realize an optimal degree of survivability.